# SDR VJ3S2011FA0000767

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: General aviation
- Aircraft: N851K
- Make and model: Beech F33C
- Aircraft serial: CJ178
- Aircraft time: 5,465 hours
- Engine: Cont IO520BB
- Engine time: 770 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 583800901
- Part serial: AGB5637
- Condition: Failed
- Location: Mlg
- Part time: 19 hours, 38 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING GEAR WOULDN’T EXTEND WHEN GEAR WAS SELECTED IN THE DOWN POSITION, PILOT MANUALLY EXTENDED THE GEAR AND RETURNED TO BASE.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
